# SDR 99FDEA00183

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Box
- Condition: Fuel
- Location: Wing Fuel Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TANK WING OVER FILL ALERT.  A/C FUELING AC VENT FUEL OVERHBD NUM TIMES ALERT BOTH IN AUTO AND MANUAL.  FUEL IN VENT BOX.  DRAINED FUEL FROM BOTH VENT BOXES.  ALL TEST PASSED, NO FAULTS FOUND.
